MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE 11X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE 11X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2337-1136S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device history record could not be reviewed because the affected lot number was not communicated.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
The manufacturer became aware of a post market clinical follow-up report received from (b)(6), in usa.The title of this report is ¿a retrospective data collection of the treatment of femoral fractures with the femoral nail piriformis fossa (pf) of the t2 alpha femur antegrade gt/pf nailing system¿ which is associated with the stryker ¿t2 alpha femur antegrade gt/pf nailing system¿.This study includes research done on 18 patients (19 cases) requiring surgery between the period march 2019 and october 2019.It was not possible to ascertain specific device details from the report, or to match the events reported with previously reported complaints.Therefore, new complaint was initiated in the system for the post-operative complication mentioned in the report.This product inquiry addresses pain.The report states: ¿patient was (b)(6) years old male, his bmi is 31.6, he was a previous smoker, with history of diabetes and drug abuse.His injury was due to a motor vehicle accident and was classified as 32-b2, closed type.The device used in the initial surgery was 11x360 t2 alpha femoral nail pf, right, with a proximal recon locking mode.The pain is sharp 3.5 months post op, located at the fracture site.Pain medication was prescribed for him.¿.

Brand Name
FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE 11X360MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10538576
Report Number0009610622-2020-00516
Device Sequence Number17081119
Product Code HSB
UDI-Device Identifier07613327288940
UDI-Public07613327288940
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2337-1136S
Device Catalogue Number23371136S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR